Finding list homomorphisms from bounded-treewidth graphs to reflexive graphs: A complete complexity characterization

Egri, L and Marx, Dániel and Rzazewski, P (2018) Finding list homomorphisms from bounded-treewidth graphs to reflexive graphs: A complete complexity characterization. In: 35th Symposium on Theoretical Aspects of Computer Science, STACS 2018. Schloss Dagstuhl Leibniz-Zentrum für Informatik, Dagstuhl, 27:1-27:15. ISBN 9783959770620 10.4230/LIPIcs.STACS.2018.27

[img] Text
Egri_27_3370353_ny.pdf

Download (577kB)
Item Type: Book Section
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 08 Jan 2019 21:01
Last Modified: 08 Jan 2019 21:01
URI: http://eprints.sztaki.hu/id/eprint/9573

Update Item Update Item